# SDR HEEA955269

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840913
- Condition: Erratic
- Location: Cockpit
- Part time: 177 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INTERMITTENTLY ERRATIC.
